# SDR TRBA201124901

- Difficulty date: September 3, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N407AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 407
- Aircraft time: 34,153 hours, 33,317 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOD LIGHT BY LT FORWARD EMERGENCY EXIT INOP.  PERFORMED OPS CHECKED TO EMERGENCY FLOOD LIGHTS AND FOUND OK IAW EX-335000-OPT-10000-001.
